# SDR CA130213004

- Difficulty date: February 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182250202
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) MONTHLY TEST RESULTS, SHOW LOW RF OUTPUT SIGNAL, WAS .2 WATTS, SHOULD BE 5 WATTS, 3 MONTHS AFTER ANNUAL RE-CERT.
